# SDR ASAA2023082344744

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,502 hours, 1,011 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. REF LP 60901976. ENG #2 ODMS CHIP COUNT RESET TO ZERO. OPENED ENG #2 FAN COWLING. REMOVED AND INSPECTED ODMS SENSOR = SENSOR FOUND CLEAN WITH NO DEBRIS FOUND ON SENSOR, REPLACED O RING, AND REINSTALLED ODMS SENSOR. NO LEAK CHECK REQUIRED DUE TO 2 MECHANICS C/W VISUAL CHECK OF INSTALLATION OF O RING - REF AMM 71-00-00-800-804-G00 ODMS SENSOR TEST NOTE 11. CLOSED ENG #2 FAN COWLING. C/W TEST NO. 26 AND RESET ODMS CHIP COUNT TO ZERO. EEC SYSTEM TEST CHECKS OK. REF AMM 79-21-12, 79-00-00-210-804-G00, 71-00-00-800-804-G00, AND 71-11-04.
